Tensopyn

Tensopyn

Tensopyn Effervescent Tablets

  • Each effervescent tablet contains: Paracetamol 450 mg, Doxylamine succinate 5 mg, Caffeine anhydrous 50 mg, Codeine phosphate 10mg
  • Pack: 18 Effervescent Tablets
S2

Reg. No. 33/2.8/0380


Tensopyn Tablets

  • Each tablet contains: Paracetamol 450 mg, Codeine phosphate 10 mg, Caffeine anhydrous 30 mg, Doxylamine succinate 5 mg
  • Pack: 20 / 40 Tablets
S2

Reg. No. T/2.9/79


Tensopyn Paediatric Syrup
For the symptomatic relief of mild to moderate pain and fever in children

  • Each 5 ml contains: Paracetamol 150 mg, Codeine phosphate 4 mg
  • Pack: 100 ml
S1

Reg. No. W/2.8/23

Please consult your doctor or physician for registered indications and personalised medical advice.

Need Help? Contact Us Leave Feedback

Share
Visit the official COVID-19 government website to stay informed: sacoronavirus.co.za
Close